# SDR MWEA030032

- Difficulty date: January 7, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 46,508 hours, 35,549 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 99194471
- Condition: Torn
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT SLAT PANEL TORN AT LOWER SURFACE UPPER RIGHT CORNER.  REMOVED DAMAGE AND INSTALLED INTERNAL DOUBLER AND FILLER.
